Still feel A LOT of discomfort with wearing tighter clothes like jeans and yoga pants. It is very frustrating b/c I really enjoy working out and being active. My Dr. said that my labia majora are smaller too so that may be contributing to the discomfort. I don't want to gain weight either. Any other suggestions? I am currently taping my labia majora over my minora when I wear tighter clothes but don't want to have to do this for the rest of my life! Thank you
I Had a Labiaplasty with Clitoral Hood Reduction Approx. 3 Months Ago and Am Still in a Lot of Discomfort...please Help?
Doctor Answers 2
Discomfort after labiaplasty
I cannot adequately evaluate you since no photos are attached and you did not say the technique of labiaplasty performed. That persistent discomfort is more common with a trimming labiaplasty, since the labial edges are the suture lines. You will probably get better with time. Application of a strong cortisone cream may help the pain. If it continues for another six months or so, you may need a labiaplasty revision, but it needs to be performed by someone who can move tissue around while removing the painful areas. The reconstruction is more difficult than a primary labiaplasty and should be done by a plastic surgeon with extensive experience in labia reconstruction. I published the first and most extensive paper on labia reconstruction in the prestigious journal "Plastic and Reconstructive Surgery" about two years ago. You may need various reconstructive techniques to give you a good appearance. You only get one more good chance to reconstruct you, so be patient and ask a lot of questions.
Have a question? Ask a doctor
As Dr. Alter says...
as he writes the articles and taught many on his proven and reliable technique. The trimming labiaplasty, in my experience, can cause many more issues down the road and are often the poor results you see on this site. But if you do need a revision, choose wisely because there aren't many options at that point. Try the cortisone cream that you get by prescriptions (the over the counter stuff 1% doesn't really do much).
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.